• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

  • Safety Notice: This section on Psychiatric Drugs/Medications enables people to share their personal experiences of using such drugs/medications. Always seek the advice of your doctor, psychiatrist or other qualified health professional before making any changes to your medications or with any questions you may have regarding drugs/medications. In considering coming off psychiatric drugs it is very important that you are aware that most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should only be done carefully under experienced clinical supervision.

Flupenthixol injection and severe headaches

vanish

vanish

Well-known member
Forum Safety Team
Joined
Sep 29, 2014
Messages
2,267
Location
The Land of Oz
Hi MHF peeps. I get a 60mg (0.6ml) of a Fluanxol (flupenthixol decanoate injection) fortnightly. Usually about 12 hours post injection, I get severe headaches and tiredness. Is this usual? The headaches usually fade away by the 24hr mark and the tiredness hangs around for about 24hrs post injection. I also have reasonably bad light sensitivity. :confused: I've been on this med for a number of years and the headaches are getting worse lately.
 
Fairy Lucretia

Fairy Lucretia

Well-known member
Forum Guide
Joined
Apr 9, 2011
Messages
33,262
Location
Magical fairy wonderland xxxx
hi
im on a lower dosage than that of the injection
i get headaches but am not sure if they are related to be honest to the injection

maybe mention it to your doctor?
i hope the headaches improve
love lu x
 
Passionflower

Passionflower

Well-known member
Joined
Jul 15, 2011
Messages
1,398
Location
UK
I have 100mg of flupenthixol every 2 weeks and I do not have headaches on it. It would be worth mentioning it to your Doctor just to check it out.
 
Top